On the monotonicity of the compromise set in multicriteria problems
dc.contributor.author | Blasco Contreras, Fernando | |
dc.contributor.author | Cuchillo Ibáñez, Eduardo | |
dc.contributor.author | Alonso Morón, Manuel | |
dc.contributor.author | Romero López, Carlos | |
dc.date.accessioned | 2023-06-20T16:52:45Z | |
dc.date.available | 2023-06-20T16:52:45Z | |
dc.date.issued | 1999-07 | |
dc.description.abstract | This paper discusses the extension of results on monotonicity of the compromise set valid for bicriteria problems to general multicriteria problems under a very general condition, which is assumable in compromise programming problems coming from economics. Mainly, the problem that we treat is the following: find and describe the compromise set when the feasible set is a convex set in the positive cone, limited by a level hypersurface of a differentiable production-transformation function. This scenario is usual in many economic applications, chiefly in production analysis. | en |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | DGES | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/15447 | |
dc.identifier.citation | Blasco Contreras, F., Cuchillo Ibáñez, E., Alonso Morón, M., Romero López, C. «On the Monotonicity of the Compromise Set in Multicriteria Problems». Journal of Optimization Theory and Applications, vol. 102, n.o 1, julio de 1999, pp. 69-82. DOI.org (Crossref), https://doi.org/10.1023/A:1021838311346. | |
dc.identifier.doi | 10.1023/A:1021838311346 | |
dc.identifier.issn | 0022-3239 | |
dc.identifier.officialurl | https//doi.org/10.1023/A:1021838311346 | |
dc.identifier.relatedurl | http://www.springerlink.com/content/q6665tv454006045/fulltext.pdf | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/57307 | |
dc.issue.number | 1 | |
dc.journal.title | Journal of optimization theory and applications | |
dc.language.iso | eng | |
dc.page.final | 82 | |
dc.page.initial | 69 | |
dc.publisher | Kluwer Academic/Plenum Publ | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 515.171 | |
dc.subject.cdu | 510.22 | |
dc.subject.keyword | Optimization | |
dc.subject.keyword | Compromise programming | |
dc.subject.keyword | Compromise set | |
dc.subject.keyword | Convexity | |
dc.subject.keyword | Economics | |
dc.subject.keyword | Monotonicity | |
dc.subject.keyword | P-norms | |
dc.subject.ucm | Teoría de conjuntos | |
dc.subject.ucm | Topología | |
dc.subject.unesco | 1201.02 Teoría Axiomática de Conjuntos | |
dc.subject.unesco | 1210 Topología | |
dc.title | On the monotonicity of the compromise set in multicriteria problems | en |
dc.type | journal article | |
dc.volume.number | 102 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 95bd8189-3086-4e0f-94f6-06dee8c8f675 | |
relation.isAuthorOfPublication.latestForDiscovery | 95bd8189-3086-4e0f-94f6-06dee8c8f675 |
Download
Original bundle
1 - 1 of 1